# SDR DXTA200803027

- Difficulty date: April 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 8,865 hours, 5,381 cycles
- Engine: Allsn AE3007C
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WE HAD SMOKE OF AN UNKNOWN ORIGIN. REMOVED AND REPLACED COCKPIT (ART) AIR CYCLE MACHINE WITH A REPAIRED UNIT IAW 750 M/M 21-51-00. PRE-LUBED ACM IAW 750M/M 12-10-01 CLEANED COALESCER IAW 750M/M 12-10-01 OPS CHECKED PROVED SATISFACTORY.
